Author Sergej Čelikovský

C. Guo, J. Hu, J. Hao, S. Čelikovský and X. Hu Fixed-time safe tracking control of uncertain high-order nonlinear pure-feedback systems via unified transformation functions Volume 59 no. 3, 342-364, 2023
S. Čelikovský, J. Torres-Muñoz and A. Dominguez-Bocanegra Adaptive high gain observer extension and its application to bioprocess monitoring Volume 54 no. 1, 155-174, 2018
V. Lynnyk and S. Čelikovský On the anti-synchronization detection for the generalized Lorenz system and its applications to secure encryption Volume 46 no. 1, 1-18, 2010
B. Rehák, S. Čelikovský, J. Ruiz-León and J. Orozco-Mora A Comparison of Two Fem-Based Methods for the Solution of the Nonlinear Output Regulation Problem Volume 45 no. 3, 427-444, 2009
Š. Papáček, S. Čelikovský, D. Štys and J. Ruiz-León Bilinear system as a modelling framework for analysis of microalgal growth Volume 43 no. 1, 1-20, 2007
S. Čelikovský Observer form of the hyperbolic type generalized Lorenz system and its use for chaos synchronization Volume 40 no. 6, 649-664, 2004
B. Castillo-Toledo, S. Čelikovský and S. Di Gennaro Generalized immersion and nonlinear robust output regulation problem Volume 40 no. 2, 207-220, 2004
S. Čelikovský, J. Ruiz-León, A. Sapiens and J. Torres-Muñoz Output feedback problems for a class of nonlinear systems Volume 39 no. 4, 389-414, 2003
L. Ramos-Velasco, J. Ruiz-León and S. Čelikovský Rotary inverted pendulum: trajectory tracking via nonlinear control techniques Volume 38 no. 2, 217-232, 2002
C. Villanueva-Novelo, S. Čelikovský and B. Castillo-Toledo Structurally stable design of output regulation for a class of nonlinear systems Volume 37 no. 5, 547-564, 2001
S. Čelikovský Numerical algorithm for nonsmooth stabilization of triangular form systems Volume 32 no. 3, 261-274, 1996
S. Čelikovský Topological equivalence and topological linearization of controlled dynamical systems Volume 31 no. 2, 141-150, 1995
A. Vaněček and S. Čelikovský Synthesis of chaotic systems Volume 30 no. 5, 537-542, 1994
S. Čelikovský and A. Vaněček Bilinear systems and chaos Volume 30 no. 4, 403-424, 1994
A. Vaněček and S. Čelikovský Wrapped eigenstructure of chaos Volume 29 no. 1, 73-79, 1993
S. Čelikovský On the continuous dependence of trajectories of bilinear systems on controls and its applications Volume 24 no. 4, 278-292, 1988
S. Čelikovský On the representation of trajectories of bilinear systems and its applications Volume 23 no. 3, 198-213, 1987